# SDR A4J2002F00002

- Difficulty date: September 8, 2002
- Submitted: November 4, 2002
- Operation: Air carrier
- Aircraft: N12FQ
- Make and model: Doug MD-88
- Aircraft serial: 49766
- Engine: Pwa JT8D*
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Line
- Condition: Blocked
- Location: Nr 1&2 Eng Pt2
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

UPON ENGAGING THROTTLE THE LT ENGINE WOULD NOT SPEED TO TAKEOFF POWER.  BOTH PT2 LINES ON NR 1 AND NR 2 ENGINE BLOCKED.   CLEARED BLOCKAGE AND CHECKED BNUT CONNECTIONS, OCK, OK ON ENGINE RUN IAW MM.  ALSO TRIMMED NR 1 AND NR 2 ENGINE., AND OCK, IAW MM.
